# SDR CA150615024

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,069 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: ASNA0045080BCL
- Condition: Damaged
- Location: Swash Plate
- Part time: 100 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DISASSEMBLING PITCH LINK ON SWASH PLATE, ENGINEER WAS LOOSENING NUT & NOTICED THAT THE NUT WAS HOT & UPON FINAL INVESTIGATION THE THREADS HAD BEEN DAMAGED.
